# SDR YENA20131128236

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 27,065 hours, 9,434 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: D90ST2003000
- Part serial: 2264
- Condition: Failed
- Location: Hyd Qty
- Part time: 27,608 hours, 9,435 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO HYD B RESERVOIR LOW LEVEL.  B SYSTEM LOW PRESSURE ECAM ON TAKEOFF. GAUGE INDICATION FULL.  ECAM WARNING & CAUTION - RESERVOIR LO LEVEL.  R & R LOW LEVEL SWITCH IAW AMM 29-12-41.  FUNCTIONAL CHECK GOOD.
